Alert archive / Tennessee / Special Weather Statements in 2016
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Aug 26, 2016, 7:21 PM CDT for Humphreys County, Tennessee. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 26, 2016, 7:21 PM CDT (00:21 UTC)
- Expired
- Aug 26, 2016, 8:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Nashville, TN
County Humphreys County, TN
The radar
The Ft Campbell radar (KHPX), 98 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.4 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2175 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1398 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
076
WWUS84 KOHX 270021
SPSOHX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
721 PM CDT FRI AUG 26 2016
TNZ024-057-270100-
HUMPHREYS TN-HICKMAN TN-
721 PM CDT FRI AUG 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR HUMPHREYS AND NORTHWESTERN
HICKMAN COUNTIES UNTIL 800 PM CDT...
AT 721 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR NEW JOHNSONVILLE TO 9 MILES NORTHWEST OF
CENTERVILLE. MOVEMENT WAS NORTHWEST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WAVERLY...CENTERVILLE...CAMDEN...NEW JOHNSONVILLE...MCEWEN...
HURRICANE MILLS AND BUCKSNORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3600 8800 3604 8799 3613 8792 3617 8792
3619 8794 3623 8795 3615 8765 3576 8747
3582 8772 3584 8772 3584 8778 3588 8794
3594 8793 3595 8801 3597 8802
TIME...MOT...LOC 0021Z 140DEG 32KT 3603 8801 3585 8760
$$
ROSEWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Aug 26, 6:28 PM CDT, 53 minutes earlier.
Area forecast discussion, Aug 26, 6:28 PM CDT, 53 minutes before
Area Forecast Discussion National Weather Service Nashville TN 628 PM CDT FRI AUG 26 2016 .UPDATE... FOR 00Z AVIATION DISCUSSION. && .DISCUSSION... The forecast wont change too much each day as an upper high slowly moves eastward towards the Atlantic and gets replaced by another upper high/ridging next week. Subtle shortwave disturbances within the upper flow combined with diurnal support will be enough for some shower and thunderstorm activity through the duration of the forecast. Temperatures look to remain very consistent through the end of next week with highs mainly in the low to mid 90s and lows in the low to mid 70s. For the short term through Sunday, chances for showers and thunderstorms will mainly be during the afternoon hours, but there will still be chances for lingering showers to persist into the evening. With weak upper level shear thanks to the upper closed high, thunderstorms will be mainly pulse type and not move too quickly. So if heavier showers and thunderstorms develop, slow movement may bring some flood risks to impacted areas. Also, with some enhanced areas of MUCAPE over the mid state during the afternoon hours, some gusty winds will be possible with the higher topped convection. Otherwise, just expecting typical isolated late summer afternoon convection through the weekend. After Sunday, the upper closed high begins to merge with the approaching ridge, and keeps high pressure aloft through next week. Another closed upper high will develop Tuesday, but doesnt look to progress eastward like the previous high. Instead, the ridge over the Plains will keep us in more of a northwesterly flow pattern by late Wednesday. Again with subtle shortwaves embedded within the upper flow, mainly afternoon showers and thunderstorms are expected each day next week. By Friday, the ridge axis looks to slide across the MS River Valley and may give us a dry weekend across the mid state. For now have Friday and Friday night mainly dry with a slight chance for afternoon thunderstorms on the Plateau. .AVIATION... 18Z TAF DISCUSSION. Convective temps running just a few degrees above current temps at this hour. Should see some isol to sct development aft 21z or so. Otw, higher pressure remains stacked to our east. Convective activity that does develop will move very slowly northward. Light fog possible late tonight as current tover values are slightly negative. && .AVIATION... 00Z TAF DISCUSSION. A rather typical summertime pattern will continue in place over the Mid-State during the next 24 hrs, with a period of BR expected during the late night/early morning hours, and isolated thunderstorms during the afternoon. Visibilities in the BR will be mainly MVFR, although can't rule out a brief period of IFR at one or more of our airports. Daytime conditions will be mainly VFR, except for a brief period of MVFR and/or IFR conditions if a thunderstorm should happen to pass over an airport. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......19 AVIATION........08
Hazardous weather outlook, Aug 26, 5:38 PM CDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 538 PM CDT FRI AUG 26 2016 TNZ005>011-023>034-056>066-075-077>080-093>095-272245- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 538 PM CDT FRI AUG 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Aug 26, 6:14 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
614 PM CDT FRI AUG 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM TSTM WND DMG COLUMBIA 35.62N 87.05W
08/26/2016 MAURY TN 911 CALL CENTER
ONE TREE DOWN.
&&
EVENT NUMBER OHX1601073
FBLocal storm report, Aug 26, 6:15 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
615 PM CDT FRI AUG 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM TSTM WND DMG MOUNT PLEASANT 35.55N 87.19W
08/26/2016 MAURY TN 911 CALL CENTER
ONE TREE DOWN.
&&
EVENT NUMBER OHX1601074
FBLocal storm report, Aug 26, 6:52 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
652 PM CDT FRI AUG 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM TSTM WND DMG 2 W LINDEN 35.61N 87.88W
08/26/2016 PERRY TN 911 CALL CENTER
ONE TREE REPORTED DOWN ON HIGHWAY 412 EAST.
&&
EVENT NUMBER OHX1601075
FBLocal storm report, Aug 26, 7:03 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
703 PM CDT FRI AUG 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM TSTM WND DMG 8 NNE HOHENWALD 35.66N 87.50W
08/26/2016 HICKMAN TN 911 CALL CENTER
REPORT OF A TREE DOWN ON HIGHWAY 48 SOUTH.
&&
EVENT NUMBER OHX1601076
FBLocal storm report, Aug 26, 7:09 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
709 PM CDT FRI AUG 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM TSTM WND DMG 8 SE LOBELVILLE 35.67N 87.70W
08/26/2016 HICKMAN TN 911 CALL CENTER
REPORT OF A TREE DOWN ON HIGHWAY 100 WEST.
&&
EVENT NUMBER OHX1601077
FBSpecial weather statement, Aug 26, 7:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
721 PM CDT FRI AUG 26 2016
TNZ024-057-270100-
HUMPHREYS TN-HICKMAN TN-
721 PM CDT FRI AUG 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR HUMPHREYS AND NORTHWESTERN
HICKMAN COUNTIES UNTIL 800 PM CDT...
AT 721 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR NEW JOHNSONVILLE TO 9 MILES NORTHWEST OF
CENTERVILLE. MOVEMENT WAS NORTHWEST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WAVERLY...CENTERVILLE...CAMDEN...NEW JOHNSONVILLE...MCEWEN...
HURRICANE MILLS AND BUCKSNORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3600 8800 3604 8799 3613 8792 3617 8792
3619 8794 3623 8795 3615 8765 3576 8747
3582 8772 3584 8772 3584 8778 3588 8794
3594 8793 3595 8801 3597 8802
TIME...MOT...LOC 0021Z 140DEG 32KT 3603 8801 3585 8760
ROSEThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 7:33 PM CDT | Special Weather Statement | OHX | Lawrence | 27 min |
| Aug 26, 7:50 PM CDT | Special Weather Statement | OHX | Hickman | 25 min |
| Aug 26, 8:11 PM CDT | Special Weather Statement | OHX | Lewis, Maury, Williamson | 34 min |
| Aug 26, 8:34 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Maury, Williamson | 26 min |
| Aug 26, 9:05 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Houston, Humphreys | 25 min |
| Aug 26, 9:30 PM CDT | Special Weather Statement | OHX | Montgomery, Stewart | 30 min |
| Aug 26, 9:39 PM CDT | Special Weather Statement | OHX | Davidson | 36 min |
| Aug 26, 10:11 PM CDT | Special Weather Statement | OHX | Cheatham | 34 min |
| Aug 26, 10:53 PM CDT | Special Weather Statement | OHX | Montgomery | 37 min |
| Aug 26, 10:58 PM CDT | Severe Thunderstorm Warning | OHX | Robertson | 17 min |
| Aug 27, 1:38 PM CDT | Special Weather Statement | OHX | Warren | 22 min |
| Aug 27, 2:23 PM CDT | Special Weather Statement | OHX | DeKalb | 22 min |
| Aug 27, 2:39 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Wilson | 36 min |
| Aug 27, 2:44 PM CDT | Special Weather Statement | OHX | Rutherford | 31 min |
| Aug 27, 2:50 PM CDT | Special Weather Statement | OHX | Rutherford | 25 min |
| Aug 27, 2:57 PM CDT | Special Weather Statement | OHX | Perry | 33 min |
| Aug 27, 3:00 PM CDT | Severe Thunderstorm Warning | OHX | Wilson | 45 min |
| Aug 27, 3:03 PM CDT | Special Weather Statement | OHX | Smith | 42 min |
| Aug 27, 3:07 PM CDT | Special Weather Statement | OHX | Wayne | 38 min |
| Aug 27, 3:11 PM CDT | Special Weather Statement | OHX | Rutherford | 49 min |
| Aug 27, 3:17 PM CDT | Special Weather Statement | OHX | Davidson | 43 min |
| Aug 27, 3:24 PM CDT | Special Weather Statement | OHX | Davidson | 51 min |
| Aug 27, 3:28 PM CDT | Special Weather Statement | OHX | Davidson | 47 min |
| Aug 27, 3:31 PM CDT | Flash Flood Warning | OHX | Davidson, Rutherford | 3 hr |
| Aug 27, 3:31 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Sumner, Wilson | 44 min |
| Aug 27, 3:40 PM CDT | Areal Flood Warning | OHX | Davidson, Rutherford, Sumner, Wilson | 3 hr |
| Aug 27, 3:44 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Williamson | 46 min |
| Aug 27, 3:54 PM CDT | Special Weather Statement | OHX | Dickson, Hickman | 36 min |
| Aug 27, 3:57 PM CDT | Special Weather Statement | OHX | Williamson | 33 min |
| Aug 27, 4:02 PM CDT | Special Weather Statement | OHX | Lewis | 43 min |
| Aug 27, 4:11 PM CDT | Special Weather Statement | OHX | Robertson | 49 min |
| Aug 27, 4:27 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Hickman, Williamson | 33 min |
| Aug 27, 4:56 PM CDT | Special Weather Statement | OHX | Dickson | 34 min |
Nearby
Special Weather Statements in Tennessee, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.